# SDR CA130115012

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 17,165 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: C12ST21S
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON START UP OF ENGINE, STARTER FAILED ON FIRST ATTEMPT.  STARTER FAILURE TROUBLESHOT TO DETERMINE THE CAUSE AND PROBLEM OF FAILURE.  FAILURE FOUND TO BE STARTER ITS SELF.  STARTER REMOVED FROM ENGINE AND REPLACED NEW, WITH NEW STARTER, NEW STARTER FUCNTION CHECKED SERVICABLE NO MORE PROBLEMS FOUND ALL PARAMETER FOUND NORMAL.
